# SDR 2012FA0000217

- Difficulty date: March 6, 2012
- Submitted: April 20, 2012
- Operation: General aviation
- Aircraft: N6871D
- Make and model: Cessna 340A
- Aircraft serial: 340A1519
- Engine: Cont TSIO520N
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Condition: Cracked
- Location: Intake Seat
- Part time: 800 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE, AIRCRAFT EXPERIENCED VIBRATION.  CHECKED COMPRESSION ON RT ENGINE, FOUND NR 3 CYLINDER HAD 0/80.  REMOVED CYLINDER AND FOUND CRACKED FROM SPARK PLUG HOLE TO INTAKE SEAT.  INSTALLED NEW CYLINDER AND GROUND RAN.  ACFT WAS RETURNED TO SERVICE NO FURTHER ISSUES.  NO INDICATION AS TO THE CAUSE OR RECOMMENDATIONS AS TO HOW TO PREVENT REOCCURRANCE.
